# SDR 2000UALA00076

- Difficulty date: February 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 16,232 hours, 3,304 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: MR25361
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ENCOUNTERED SMOKE FROM AFT OVEN AREA.  CREW SHUT OFF AFT OVENS, COOLED THEM, REMOVED CONTENTS, SMOKE AND ODOR DISSIPATED.  NO CIRCUIT BREAKERS POPPED.  *S/D*  GREASE AND BURNED FOOD.  OVENS WERE REPLACED AFTER THE FLIGHT AND SENT TO THE SHOP FOR CLEANING AND RESTORATION TO SERVICEABLE CONDITION.
